# SDR IXXA07SMN260S

- Difficulty date: November 15, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3355841U501
- Condition: Cracked
- Location: Bs 1180
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AFT BELLY PIT INTERNAL STRUCTURE FITTING UNDER CROSS SLIDE DOOR CRACKED AT STATION 1180.000 AROUND LONGERON-33 RIGHT.  REMOVED CRACKED INTERNAL STRUCTURE FITTING.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D, AND 51-3-1.
